# SDR 2013FA0000738

- Difficulty date: October 10, 2013
- Submitted: December 13, 2013
- Operation: General aviation
- Aircraft: N75AU
- Make and model: Piper PA-32R-301T
- Aircraft serial: 3257079
- Engine: Lyc TIO540S1AD
- System (JASC): 7414 · Magneto/Distributor
- Part: Breaker Points
- Part number: A13081
- Condition: Loose
- Location: Magneto
- Part time: 21 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIVET THAT HOLDS THE OPENING CONTACT POINT TO THE MOVABLE ARM HAS SOOSENED ALLOWING THE ARM TO MOVE BUT POINTS DO NOT BREAK CONTACT.  THE MAG THEN DOES NOT DELIVER A SPARK TO THE PLUGS.
